Health knowledge made personal
Join this community!
› Share page:

I took plan B and got my period a couple days after. I'm feeling nautious and have cramps,which I know are typical symptoms of p


Posted by wildhockey

A week and 3 days ago I had unprotected sex. The next morning I took the Plan B one step pill. A few days later I got my period, at the expected time (actually even slightly a day before). I got all the symptoms, cramps and all. Since then occasionally I have felt a little nautious, it feels more as if a nervous-sick like though than a nautious sick-to-my-stomach. I understand that nausea is a side effect of plan B, but am still curious as to if I could be pregnant. Does it sound like I'm pregnant or more so just nervous? Thanks for your help.
 
Answers (1)
Sort by: Newest first | Oldest first
Plan B is 95% effective within the first 24 hours after having unprotected sex. The manufacturer states that nausea is the most common side effect of the pill. So the feeling you are having is typical for after taking the pill. You may also feel nervous based on the fact that you were in the uncertain situation where you had to take plan B. But because plan B is not 100% effective, if you don't get your period within next month or so, go to a doctor to get tested.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: